# SDR UPS96821057

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 74529523
- Condition: Corrosion
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE CS2, NR 3 SEAT TRACK AT FS 1342 HAS MODERATE CORROSION.  REPAIRED SEAT TRACK PER SRM 53-2-3.
